MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter and guidewire entrapment, pain and aborted procedure occurred.The 100% stenosed target lesion was located in the mildly calcified distal superficial femoral artery.A 3.5mm x 40mm x 145cm coyote es balloon catheter was advanced for dilatation.The balloon was deployed; however, during withdrawal, the physician could not remove the balloon over the choice guidewire.The balloon and the wire were entirely removed as one unit.The physician decided to abort the procedure because the patient was having so much back pain.No patient complications were reported.The patient will return at a later date to be treated with atherectomy.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote es balloon catheter with a 0.014 guidewire stuck inside.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11797607
Report Number2134265-2021-05878
Device Sequence Number11726143
Product Code LIT
UDI-Device Identifier08714729767442
UDI-Public08714729767442
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2022
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0025325247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR